# SDR DL757021121

- Difficulty date: September 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 33,017 hours, 16,102 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Part serial: 7996
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O FMC SCRATCH PAD-IRS NOTATION WITH BOTH YAW DAMPS AND FMC FAILURE MSGS.  REPLACED CENTER IRU, ALIGMENT OK.
